# SDR 96FDEA00483

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65607124
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0709).  CORROSION (53-224-01 (3), (53-224-04) FLOOR BOARD SUPPORT B.S. 1068, LBL 25, WL 208.  ORIGINAL THICKNESS, .091 INCH.  REMAINING .072 INCH OUT OF LIMITS PER FEDEX SRM 53-10-1, FIG 1 DETAIL VI.  *** S/D *** COMING.
